# SDR SROM200700007

- Difficulty date: August 7, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 660
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR228-CRACK IN FLOORBEAM AND WEB STA 660 BL0. CRACKED FLOORBEAM AND WEB AT STA 660 BL0 REPAIRED IAW MFG SB 737-57-1210, REV 1, DATED AUG 27/07.
